# SDR AU510001877

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bolkms BK117B2
- Engine: Lyc LTS101750B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Making Metal
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE CHIP DETECTOR LIGHT ILLUMINATED.  INSPECTION FOUND A FINE HAIRLIKE METAL SLIVER.  ENGINE INSPECTED IAW MAINTENANCE MANUAL AND DECLARED SERVICEABLE.
